Positive solutions for a semilinear elliptic problem with sign-changing nonlinearity

G. A. Afrouzi, K. J. Brown

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)507-510
Number of pages4
JournalNonlinear Analysis: Theory, Methods and Applications
Issue number4
Publication statusPublished - 16 May 1999


  • Implicit function theorem
  • Positive solutions
  • Semilinear elliptic boundary value problems
  • Sign-changing nonlinearity

Cite this